# SDR AWXA200501168

- Difficulty date: September 7, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C20 CHECK DISCOVERED,THE RT AFT FLAP, RT WING, ON THE INBOARD END DELAMINATED.  MAINTENANCE REMOVED DAMAGED SKIN AND CORE ON THE RT AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 51-70-10-2R.  BONDED AND SEALED REPAIR PARTS TO THE RT AFT FLAP, RT WING, ON THE INBOARD END IAW BOEING 737-300 SRM 51-70-10-2R.
